# SDR 95FDEA01144

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Bs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED INWARD AT BS 324, BETWEEN STR 3L AND 4L.  REMOVED DAMAGE, FABRICATED REPAIR DOUBLER AND INSTALLED REPAIR DOUBLER PER FEDEX SRM 53-30-03.
